MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: analysis of production records.No history of service, repairs, capas or ncs.No complaints related to the one stated in the current report.Results: no findings available.Conclusion: conclusion not yet available.Accriva diagnostics has requested all data required for form 3500a.This is the initial 30-day report that precedes the instrument evaluation.Mdr 2250033-2018-00031 follow-up #1 will be submitted after the device is returned to the manufacturer and the evaluation is completed.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite and low-range act system reported lower than expected act results during an ablation treatment for atrial fibrillation.The patient received an intravenous bolus dose of heparin with an act target of 300 seconds.The first blood sample generated an act result that was as expected.The next 4 act readings were lower than the target range while additional heparin was given.A fifth blood sample was drawn and assayed on a second hemochron signature elite instrument using the same lot of hemochron act-lr cuvettes.This generated an act result >300 seconds, which was an expected result.The second signature elite instrument was used for further act testing.All act results were >300 seconds and were used for patient management.No adverse events or medical complications were reported.The hemochron signature elite and low-range act system passed electronic and liquid qc before the procedure.
 
Additional Manufacturer Narrative
This follow-up mdr number 2250033-2018-00031 #1 references accriva diagnostics' complaint number (b)(4) and provides the results of the complaint evaluation summary for the hemochron signature elite, serial number (b)(4).Method code: 10 testing of actual device.Results code: 213 no device problem found.Conclusion code: 67 no problem detected.No additional data requested from the customer that is required to complete form fda 3500-a has been received since the initial mdr was submitted.Thye root cause for the lower tan expected patient result could not be determined.Mdr 2250033-2018-00031 follow-up #1 is accriva diagnostics' final report on this complaint and effectively closes the case.
 
Event or Problem Description
Follow-up #1.

Brand Name
HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key8201757
Report Number2250033-2018-00031
Device Sequence Number2056487
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight122